An iterative method for nonexpansive semigroups, variational inclusions and generalized equilibrium problems

Lijuan Zhang, Hui Tong

Abstract


In this paper, we introduce a viscosity iterative scheme for finding a common element of the set of common fixed points of a one-parameter nonexpansive semigroup, the set of solutions to variational inclusions and the set of solutions to generalized equilibrium problems in a real Hilbert space. Strong convergence theorems for the common element are obtained.

Full Text: PDF

How to Cite this Article:

Lijuan Zhang, Hui Tong, An iterative method for nonexpansive semigroups, variational inclusions and generalized equilibrium problems, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 325-343

Copyright © 2014 Lijuan Zhang, Hui Tong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.